Accessibility navigation


Using model reduction methods within incremental four-dimensional variational data assimilation

Lawless, A.S., Nichols, N.K., Boess, C. and Bunse-Gerstner, A. (2008) Using model reduction methods within incremental four-dimensional variational data assimilation. Monthly Weather Review, 136 (4). pp. 1511-1522. ISSN 0027-0644

Full text not archived in this repository.

Official URL: http://dx.doi.org/10.1175/2007MWR2103.1


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:1271
Publisher:American Meteorological Society

Centaur Editors: Update this record

Page navigation